On rank 2 geometries of the Mathieu group M24

Yükleniyor...
Küçük Resim

Tarih

2010

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Analele Stiintifice ale Universitatii Ovidius Constanta

Erişim Hakkı

Özet

In this paper we determine rank 2 geometries for the Mathieu group M24 for which object stabilizers are maximal subgroups.

Açıklama

Anahtar Kelimeler

Mathieu groups, Steiner system, Group geometries

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Kılıç, N. "On rank 2 geometries of the Mathieu group M24". Analele Stiintifice ale Universitatii Ovidius Constanta. Vol. 18 ( 2 ), 2010, 131-148.